# SDR AALA990643

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 15-25
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN SEAT ROWS 15B THROUGH 25B WERE INOPERATIVE.  RESEATED EMERGENCY FLOOR PATH LIGHT WIRE CONNECTOR AT SIDEWALL SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
